MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C8401, S ALEXIS O WND PROT/RET 5/BX; KGW

APPLIED MEDICAL RESOURCES C8401, S ALEXIS O WND PROT/RET 5/BX; KGW
Model Number 7
Medical Device Problem Code Material Perforation (2205)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/23/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit was returned for evaluation.Engineering was able to confirm the customer's experience of torn sheath.A review of the manufacturing records for the lot number provided revealed that the product passed all quality and manufacturing inspections.The root cause of the tear is most likely the exchange of tools.Engineering observed a small area of warped film followed by a clean cut, indicating the tear was caused by interaction with a surgical tool.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions as necessary.This report is being filed as a result of a re-review of applied medical complaints received between june 1, 2014 and may 31, 2016.This retrospective review was associated with a quality management system (qms) compliance action plan developed and presented to fda to address an april 10, 2015 warning letter.Applied medical has revised its mdr reporting criteria to be more conservative and has improved complaint handling and mdr reporting processes.The reviews ensured that recent reportable events were appropriately identified and reported to the designated regulatory authority(ies).This report, which represents the initial and final reports combined, is being submitted based on the findings of that retrospective review.In accordance to 21 cfr 803.56, if additional information is obtained which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.
 
Event or Problem Description
Procedure performed unknown - "doctor just flipped this device and then the film was broken.Patient status - unknown.

Brand Name
C8401, S ALEXIS O WND PROT/RET 5/BX
Common Device Name
KGW
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6378858
Report Number2027111-2017-01378
Device Sequence Number18965039
Product Code KGW
UDI-Device Identifier00607915117252
UDI-Public(01)00607915117252(17)171005(30)01(10)1232423
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
7
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/05/2017
Device Model Number7
Device Catalogue Number7
Device Lot Number1232423
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2015
Initial Report FDA Received Date03/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1